MathSciNet Relay Station
MathSciNet bibliographic data
MR770723 55P99 (18G99 55U10)
Dwyer, W. G.; Kan, D. M. Homotopy theory and simplicial groupoids. Nederl. Akad. Wetensch. Indag. Math. 46 (1984), no. 4, 379–385.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement